# SDR SIMA991131

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MRY - FLT 3215 - LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  DEFERRED LANDING GEAR AND ROUTED AIRCRAFT INTO SBP WHERE THE LEFT MAIN LANDING GEAR DOWNLOCK SWITCH WAS REMOVED AND REPLACED.  FUNCTIONAL CHECK PERFORMED, THE MEL ITEM WAS RESTORED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
